Localization in Bundles of uniform spaces
Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 103-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1990__24_3-4_181836,
author = {Varela Januario and Rodrigo de Castro},
title = {Localization in {Bundles} of uniform spaces},
journal = {Revista colombiana de matematicas},
pages = {103--114},
year = {1990},
volume = {24},
number = {3-4},
zbl = {0741.54007},
url = {http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181836/}
}
Varela Januario; Rodrigo de Castro. Localization in Bundles of uniform spaces. Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 103-114. http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181836/